Advanced Search
Article Contents
Article Contents

Stability of axially-symmetric solutions to incompressible magnetohydrodynamics with no azimuthal velocity and with only azimuthal magnetic field

The author thanks to professor Yoshihiro Shibata for the essential correction of the proof of Proposition 2

Abstract Full Text(HTML) Related Papers Cited by
  • Incompressible viscous axially-symmetric magnetohydrodynamics is considered in a bounded axially-symmetric cylinder. Vanishing of the normal components, azimuthal components and also azimuthal components of rotation of the velocity and the magnetic field is assumed on the boundary. First, global existence of regular special solutions, such that the velocity is without the swirl but the magnetic field has only the swirl component, is proved. Next, the existence of global regular axially-symmetric solutions which are initially close to the special solutions and remain close to them for all time is proved. The result is shown under sufficiently small differences of the external forces. All considerations are performed step by step in time and are made by the energy method. In view of complicated calculations estimates are only derived so existence should follow from the Faedo-Galerkin method.

    Mathematics Subject Classification: Primary: 35A01, 35B07, 76W05; Secondary: 35B35, 35D35, 76E25.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   O. V. Besov, V. P. Il'in and S. M. Nikol'skii, Integral representations of functions and imbedding theorems, Nauka, Moscow 1975 (in Russian).
      C. Cao  and  J. Wu , Global regularity for the 2D MHD equations with mixed dissipation and magnetic diffusion, Adv. Math., 226 (2011) , 1803-1822.  doi: 10.1016/j.aim.2010.08.017.
      Q. Chen , C. Miao  and  Z. Zhang , On the regularity criterion of weak solution for the 3D viscous magnetohydrodynamic equations, Comm. Math. Phys., 284 (2008) , 919-930.  doi: 10.1007/s00220-008-0545-y.
      G. Duvaut  and  J. L. Lions , Inéquations en thermoélasticité et magneétohydrodynamique, Arch. Ration. Mech. Anal., 46 (1972) , 241-279.  doi: 10.1007/BF00250512.
      C. He  and  X. Xin , Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations, J. Funct. Anal., 227 (2005) , 113-152.  doi: 10.1016/j.jfa.2005.06.009.
      C. He  and  X. Xin , On the regularity of weak solutions to magnetohydrodynamic equations, J. Diff. Equas., 213 (2005) , 235-254. 
      X. Hu and F. H. Lin, Global existence of two-dimensional incompressible magnetohydrodynamic flows with zero magnetic diffusivity, arXiv: 1405.0082.
      O. A. Ladyzhenskaya , On unique solvability of three-dimensional Cauchy problem for the Navier-Stokes equations under the axial symmetry, Zap. Nauchn. Sem LOMI, 7 (1968) , 155-177 (in Russian). 
      Z. Lei , On axially symmetric incompressible magnetohydrodynamics in three dimensions, J. Diff. Equas., 259 (2015) , 3202-3215.  doi: 10.1016/j.jde.2015.04.017.
      F. Lin  and  P. Zhang , Global small solutions to an MHD-type system: the three-dimensional case, Comm. Pure Appl. Math., 67 (2014) , 531-580.  doi: 10.1002/cpa.21506.
      Fanghua Lin , Xu Li  and  Zhang Ping , Global small solutions of 2-D incompressible magnetohydrodynamics system, J. Diff. Equas., 259 (2015) , 5440-5485. 
      M. Sermange  and  R. Temam , Some mathematical questions related to the MHD equations, Comm. Pure Appl. Math., 36 (1983) , 635-664.  doi: 10.1002/cpa.3160360506.
      Xu Li  and  Zhang Ping , Global small solutions to three-dimensional incompressible magnetohydrodynamics system, SIAM J. Math. Anal., 47 (2015) , 26-65.  doi: 10.1137/14095515X.
      E. Zadrzyńska  and  W. M. Zajączkowski , Stability of two-dimensional Navier-Stokes motions in the periodic case, J. Math. Anal. Appl., 423 (2015) , 956-974.  doi: 10.1016/j.jmaa.2014.10.026.
      E. Zadrzyńska  and  W. M. Zajączkowski , Stability of two-dimensional heat-conducting incompressible motions in a cylinder, Nonlin. Anal. Ser. A: TMA, 125 (2015) , 113-127.  doi: 10.1016/j.na.2015.05.014.
      W. M. Zajączkowski , Stability of nonswirl axisymmetric solution to the Navier-Stokes equations, Research Inst. Math. Sc. Kyoto Univ., 2009 (2015) , 84-104. 
      W. M. Zajączkowski , Stability of two-dimensional solutions to the Navier-Stokes equations in cylindrical domains under Navier boundary conditions, JMAA, 444 (2016) , 275-297.  doi: 10.1016/j.jmaa.2016.05.059.
      W. M. Zajączkowski, Global special regular solutions to the Navier-Stokes equations in a cylindrical domain under boundary slip conditions, Gakuto International Series, 21 (2004), pp. 188.
      T. Zhang, An elementary proof of the global existence and uniqueness theorem to 2-D incompressible non-resistive MHD system, arXiv: 1404.5681.
  • 加载中

Article Metrics

HTML views(916) PDF downloads(239) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint